# SDR AALA202309285233

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A320*
- Aircraft serial: 1666
- Aircraft time: 69,883 hours, 26,902 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
